Eureka Math Grade 3 Module 2 Lesson 2 Answer Key

Engage NY Eureka Math 3rd Grade Module 2 Lesson 2 Answer Key

Eureka Math Grade 3 Module 2 Lesson 2 Problem Set Answer Key

Question 1.
Follow the directions to label the number line below.
Eureka Math Grade 3 Module 2 Lesson 2 Problem Set Answer Key 1
a. Ingrid gets ready for school between 7:00 a.m. and 8:00 a.m. Label the first and last tick marks as 7:00 a.m. and 8:00 a.m.
b. Each interval represents 5 minutes. Count by fives starting at 0, or 7:00 a.m. Label each 5-minute interval below the number line up to 8:00 a.m.
c. Ingrid starts getting dressed at 7:10 a.m. Plot a point on the number line to represent this time. Above the point, write D.
d. Ingrid starts eating breakfast at 7:35 a.m. Plot a point on the number line to represent this time. Above the point, write E.
e. Ingrid starts brushing her teeth at 7:40 a.m. Plot a point on the number line to represent this time. Above the point, write T.
f. Ingrid starts packing her lunch at 7:45 a.m. Plot a point on the number line to represent this time. Above the point, write L.
g. Ingrid starts waiting for the bus at 7:55 a.m. Plot a point on the number line to represent this time. Above the point, write W.

Answer:

Explanation:
The number line above shows the following points
The point D shows Ingrid begins getting dressed(7:10am)
The point E shows Ingrid begins Eating breakfast(7:35am)
The point T shows Ingrid begins brussing her teeth(7:40am)
The point L shows Ingrid begins packing her lunch(7:45am)
The point W shows Ingrid begins waiting for the bus(7:55am).

Question 2.
Label every 5 minutes below the number line shown. Draw a line from each clock to the point on the number line which shows its time. Not all of the clocks have matching points.
Eureka Math Grade 3 Module 2 Lesson 2 Problem Set Answer Key 2

Answer:

Explanation:
The black line points the time 05:50 am,the red line points the time 05:15am, the pink line points the time 05:25am and the orange line points the time 05:40am.

Question 3.
Noah uses a number line to locate 5:45 p.m. Each interval is 5 minutes. The number line shows the hour from 5 p.m. to 6 p.m. Label the number line below to show his work.
Eureka Math Grade 3 Module 2 Lesson 2 Problem Set Answer Key 3

Answer:

Explanation:
Noah wanted to point the 5:45pm.Draw a number line lable the points of number line with intervels of 5 starting from 0 to 60.Mark 45 and this point will be the time 5:45 that Noah wanted to locate.

Question 4.
Tanner tells his little brother that 11:25 p.m. comes after 11:20 a.m. Do you agree with Tanner? Why or why not?

Answer:
I donot agree with tanner because after 11:20 am comes 11:25 am not 11:25 pm.AM AntiMeridian means before midday and PM PostMeridian means after midday.

Eureka Math Grade 3 Module 2 Lesson 2 Exit Ticket Answer Key

The number line below shows a math class that begins at 10:00 a.m. and ends at 11:00 a.m. Use the number line to answer the following questions.

Eureka Math Grade 3 Module 2 Lesson 2 Exit Ticket Answer Key 4

a. What time do Sprints begin?
b. What time do students begin the Application Problem?
c. What time do students work on the Exit Ticket?

d. How long is math class?

Answer:
a
Sprints begin at 10:10am.

Explanation:
As sprints is located on 10 min mark on number line it means the time is 10:10 am.

b
Students begin application problems at 10:20 am.

Explanation:
As application problem is located on 20 min mark on number line it means the time is 10:20 am.

c
Students work on Exit Ticket at 10:50am

Explanation:
As Exit ticket is located on 50 min mark on number line it means the time is 10:50 am.

d
The math class is 1 hour long because the number line denotes 60 minutes from 0 to 60 that is from 10am to 11am.

Eureka Math Grade 3 Module 2 Lesson 2 Homework Answer Key

Follow the directions to label the number line below.
Eureka Math Grade 3 Module 2 Lesson 2 Homework Answer Key 5
a. The basketball team practices between 4:00 p.m. and 5:00 p.m. Label the first and last tick marks as 4:00 p.m. and 5:00 p.m.
b. Each interval represents 5 minutes. Count by fives starting at 0, or 4:00 p.m. Label each 5-minute interval below the number line up to 5:00 p.m.
c. The team warms up at 4:05 p.m. Plot a point on the number line to represent this time. Above the point, write W.
d. The team shoots free throws at 4:15 p.m. Plot a point on the number line to represent this time. Above the point, write F.
e. The team plays a practice game at 4:25 p.m. Plot a point on the number line to represent this time. Above the point, write G.
f. The team has a water break at 4:50 p.m. Plot a point on the number line to represent this time. Above the point, write B.
g. The team reviews their plays at 4:55 p.m. Plot a point on the number line to represent this time. Above the point, write P.

Answer:

Explanation:
The number line above shows the following points
The point W shows the team warms up(4:05pm)
The point F shows the team shoots free throws(4:15pm)
The point G shows the team plays a practice game(4:25pm)
The point B shows the team has a water break(4:50pm)
The point P shows the team reviews their plays(4:55pm).

Eureka Math Grade 3 Module 2 Answer Key

Leave a Comment

Scroll to Top